# SDR C2XA04CL060

- Difficulty date: June 1, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N16951
- Make and model: Emb EMB-145LR
- Aircraft serial: 145063
- System (JASC): 3240 · Landing Gear Brake System
- Part: Coupling
- Part number: 510404EE17
- Condition: Loose
- Location: Nr 4 Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THE BRAKES WERE NOT VERY EFFECTIVE ON LANDING.  THE ANTI-SKID WAS ENGAGED UNTIL 10 KNOTS.  MAINTENANCE INSPECTED AND FOUND THE NR 4 BRAKE NOT WORKING ON NORMAL BRAKING.  THE QUICK DISCONNECT COUPLING ON THE NR 4 BRAKE WAS RETIGHTED.  OPERATIONAL CHECKS WERE GOOD.
